# SDR AUS20031058

- Difficulty date: October 17, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Erratic
- Location: Egt
- Part time: 46,070 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE EGT REACHED AT LEAST 1100 TO 1200 DEGREES AND WAS ERRATIC. ALL OTHER INDICATIONS NORMAL.
